MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION, INTERNAL; DISTRACTOR

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION, INTERNAL; DISTRACTOR
Model Number 51-509-15-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 12/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported the distractor was not holding distraction.Later, a fracture in the plate was discovered and the device was removed and replaced with plates on (b)(6) 2017.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the product returned.A process evaluation was also performed based off the lot number provided.There were no indications of material or manufacturing defects.The results of the investigation have concluded that the root cause was due to material fatigue due to stress on the device.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION, INTERNAL
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7187617
Report Number9610905-2017-00099
Device Sequence Number13476781
Product Code MQN
UDI-Device Identifier00888118099761
UDI-Public(01)00888118099761
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2017
Report Date (Section F) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number51-509-15-09
Device Lot Number33195477
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/27/2017
Event Location Hospital
Date Report to Manufacturer12/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;